MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR SUPRAPATELLAR; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR SUPRAPATELLAR; NAIL,FIXATION,BONE
Model Number 03.010.441
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.A device history record (dhr) review was conducted: device history lot: part: 03.010.441, lot: 170326-202, manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: october 16.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, during drilling for proximal unknown screws, the drill bit was contacted nail and with an unknown issue.The surgeon successfully passed the unknown screw and after the surgery, the guide/ drill sleeve lined up.It is unknown if there was a surgical delay.The procedure was successfully completed.The patient outcome was unknown.This complaint involves six (6) devices.This report is for (1) aiming arm for suprapatellar.This is report 4 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM FOR SUPRAPATELLAR
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10286027
Report Number2939274-2020-03235
Device Sequence Number10911767
Product Code JDS
UDI-Device Identifier10886982068835
UDI-Public(01)10886982068835
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.441
Device Catalogue Number03.010.441
Device Lot Number170326-202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM TI CANNULATED TIBIAL NAIL-EX/330MM-STERILE; 12.0/8.0MM PRTCTN SLVE W/FLTS FOR SPRAPTLR; 4.2MM 3-FLTED DRL BIT QC/330MM/100MM CLBATN; 8.0MM/4.2MM DRILL SLEEVE 200MM; INSERTION HANDLE FOR SUPRAPATELLAR
Patient Age51 YR